Next Article in Journal
Study on the Stability of Steiner Tree Structure of Explosion-Proof Textiles
Previous Article in Journal
The Extended G'/G-Expansion Method and Travelling Wave Solutions of Nonlinear Evolution Equations
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 930-935; https://doi.org/10.3390/mca15050930

The Variational Approach Coupled with an Ancient Chinese Mathematical Method to the Relativistic Oscillator

1,* and 2,*
1
Faculty of applied mathematics, Shanghai University of Finance and Economics, Yangpu 200433, Shanghai, China
2
National Engineering Laboratory of Modern Silk, Soochow University, No. 1, Shizi Street, Suzhou 215006, China
*
Authors to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
Download PDF [103 KB, uploaded 8 April 2016]

Abstract

This paper applies the variational approach to the relativistic oscillator. In order to effectively deal with the irrational term, an ancient Chinese mathematics is introduced. Comparison of the obtained result with the numerical one elucidates the efficiency of the present treatment.
Keywords: Variational principle; nonlinear oscillator; He Chengtian's interpolation; homotopy Variational principle; nonlinear oscillator; He Chengtian's interpolation; homotopy
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Zhou, L.-H.; He, J. The Variational Approach Coupled with an Ancient Chinese Mathematical Method to the Relativistic Oscillator. Math. Comput. Appl. 2010, 15, 930-935.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top